Singular Equivariant Spectral Asymptotics of Schrödinger Operators in R^n and Resonances of Schottky Surfaces

This work consists of four self-containedly presented parts. In the first part we prove equivariant spectral asymptotics for h-pseudo- differential operators for compact orthogonal group actions generalizing re- sults of El-Houakmi and Helffer (1991) and Cassanas (2006). Using recent results for...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
1. Verfasser: Weich, Tobias
Beteiligte: Ramacher, Pablo (Prof. Dr.) (BetreuerIn (Doktorarbeit))
Format: Dissertation
Veröffentlicht: Philipps-Universität Marburg 2014
Reine und Angewandte Mathematik
Online Zugang:PDF-Volltext
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!


2. Y. Colin deVerdì ere. Spectrum of the Laplace operator and periodic geodesics: thirty years after. In ANNALES-INSTITUT FOURIER, vol- ume 57, page 2429. Association des Annales de l'Institute Fourier; 1999, 2007.

3. J. Wiersig and J. Main. Fractal Weyl law for chaotic microcavities: Fres- nel's laws imply multifractal scattering. Physical Review E, 77(3):36205, 2008.

4. V. Petkov and L. Stoyanov. Analytic continuation of the resolvent of the Laplacian and the dynamical zeta function. Anal. PDE, 3:427, 2010.

5. J. Bourgain, A. Gamburd, and P. Sarnak. Generalization of Selberg's 3 16 theorem and affine sieve. Acta mathematica, 207(2):255–290, 2011.

6. A. Potzuweit, T. Weich, S. Barkhofen, U. Kuhl, H.-J. Stöckmann, and M. Zworski. Weyl asymptotics: From closed to open systems. Physical Review E, 86(6):066205, 2012. REFERENCES [78] P. Ramacher. Singular equivariant asymptotics and Weyl's law. Arxiv preprint arXiv:1001.1515, 2010.

7. D. Borthwick. Sharp geometric upper bounds on resonances for surfaces with hyperbolic ends. Analysis & PDE, 5(3):513–552, 2012.

8. Dmitry Jakobson and Frédéric Naud. On the resonances of con- vex co-compact subgroups of arithmetic groups. arXiv preprint arXiv:1011.6264, 2010.

9. S. Nonnenmacher. Spectral problems in open quantum chaos. Nonlin- earity, 24(12):R123, 2011.

10. F. Faure and M. Tsujii. Prequantum transfer operator for symplectic anosov diffeomorphism. arXiv preprint arXiv:1206.0282, 2012.

11. S. Barkhofen, T. Weich, A. Potzuweit, H-J. Stöckmann, U. Kuhl, and M. Zworski. Experimental observation of the spectral gap in microwave n-disk systems. Physical review letters, 110(16):164102, 2013.

12. D. Borthwick. Distribution of resonances for hyperbolic surfaces. Ex- perimental Mathematics, 23:25–45, 2014.

13. F. Faure and M. Tsujii. The semiclassical zeta function for geodesic flows on negatively curved manifolds. arXiv preprint arXiv:1311.4932, 2013.

14. T. Weich, S. Barkhofen, U. Kuhl, C. Poli, and H. Schomerus. Formation and interaction of resonance chains in the open 3-disk system. New Journal of Physics, 16:033029, 2014. REFERENCES [92] H. Weyl. Das asymptotische Verteilungsgesetz der Eigenwerte linearer partieller Differentialgleichungen (mit einer Anwendung auf die Theorie der Hohlraumstrahlung). Mathematische Annalen, 71(4):441–479, 1912.

15. S. Barkhofen, F. Faure, and T. Weich. Resonance chains in open sys- tems, generalized zeta functions and clustering of the length spectrum. arxiv:1403.7771.

16. W. Lu, M. Rose, K. Pance, and S. Sridhar. Quantum resonances and decay of a chaotic fractal repeller observed using microwaves. Physical Review Letters, 82(26):5233–5236, 1999.

17. M. Combescure, J. Ralston, and D. Robert. A proof of the Gutzwiller semiclassical trace formula using coherent states decomposition. Com- munications in mathematical physics, 202(2):463–480, 1999.

18. W. Lu, S. Sridhar, and M. Zworski. Fractal Weyl laws for chaotic open systems. Physical review letters, 91(15):154101, 2003.

19. L. Guillopé, K.K. Lin, and M. Zworski. The Selberg zeta function for convex co-compact Schottky groups. Communications in mathematical physics, 245(1):149–176, 2004.

20. D. Borthwick, C. Judge, and P.A. Perry. Selberg's zeta function and the spectral geometry of geometrically finite hyperbolic surfaces. Comment. Math.Helv., 80:483–515, 2005.

21. A. Wirzba. Quantum mechanics and semiclassics of hyperbolic n-disk scattering systems. Physics Reports, 309(1-2):1–116, 1999.

22. S. Nonnenmacher, J. Sjöstrand, and M. Zworski. Fractal weyl law for open quantum chaotic maps. Annals of Math., 179(1):179–251, 2014.

23. C.T. McMullen. Hausdorff dimension and conformal dynamics, III: Computation of dimension. American journal of mathematics, pages 691–721, 1998.

24. D. Borthwick. Spectral theory of infinite-area hyperbolic surfaces. Basel: Birkhäuser, 2007.

25. O. Jenkinson and M. Pollicott. Calculating Hausdorff dimension of Julia sets and Kleinian limit sets. American Journal of Mathematics, 124(3):495–545, 2002.

26. T. Paul and A. Uribe. The semi-classical trace formula and propagation of wave packets. J. Funct. Anal., 132(1):192–249, 1995.

27. S. Nonnenmacher and M. Zworski. Distribution of resonances for open quantum maps. Commun. Math. Phys., 269(2):311–365, 2007.

28. Predrag Cvitanovic and Bruno Eckhardt. Symmetry decomposition of chaotic dynamics. Nonlinearity, 6(2):277, 1993.

29. J.J. Duistermaat and J.A.C. Kolk. Lie groups. Springer Verlag, 2000.

30. L. Guillopé and M. Zworski. The wave trace for riemann surfaces. Ge- ometric & Functional Analysis GAFA, 9(6):1156–1168, 1999.

31. Z. El Houakmi and B. Helffer. Comportement semi-classique en présence de symétries. Action d'un groupe de Lie compact. Asymptotic analysis, 5(2):91–113, 1991.

32. L. Guillopé and M. Zworski. Upper bounds on the number of resonances for non-compact Riemann surfaces. J. Funct. Anal., 129(2):364–389, 1995.

33. S.J. Patterson. On a lattice-point problem in hyperbolic space and re- lated questions in spectral theory. Arkiv för Matematik, 26(1):167–172, 1988.

34. M. Zworski. Dimension of the limit set and the density of resonances for convex co-compact hyperbolic surfaces. Inventiones mathematicae, 136(2):353–409, 1999.

35. S. Nonnenmacher and M. Zworski. Quantum decay rates in chaotic scattering. Acta mathematica, 203(2):149–233, 2009.

36. R. Balian and C. Bloch. Distribution of eigenfrequencies for the wave equation in a finite domain: III. Eigenfrequency density oscillations. Annals of physics, 69(1):76–160, 1972.

37. R.R. Mazzeo and R.B. Melrose. Meromorphic extension of the resolvent on complete spaces with asymptotically constant negative curvature. Journal of Functional analysis, 75(2):260–310, 1987.

38. E. Meinrenken. Semiclassical principal symbols and Gutzwiller's trace formula. Rep. Math. Phys., 31(3):279–295, 1992.

39. M.C. Gutzwiller. Periodic orbits and classical quantization conditions. Journal of Mathematical Physics, 12:343, 1971.

40. A. Voros. Unstable periodic orbits and semiclassical quantisation. J. Phys. A, 21(3):685, 1988.

41. F. Faure and N. Roy. Ruelle-Pollicott resonances for real analytic hy- perbolic maps. Nonlinearity, 19(6):1233–1252, 2006.

42. H.H. Rugh. The correlation spectrum for hyperbolic analytic maps. Nonlinearity, 5(6):1237, 1992.

43. A. Eberspächer. Fractal Weyl law for three-dimensional chaotic hard- sphere scattering systems. Diplomarbeit Universität Stuttgart, 2010.

44. L. Guillopé and M. Zworski. Scattering asymptotics for riemann sur- faces. Annals of mathematics, 145(3):597–660, 1997.

45. M. Combescure and D. Robert. Semiclassical spreading of quantum wave packets and applications near unstable fixed points of the classical flow. Asymptotic Anal., 14(4):377–404, 1997. REFERENCES [25] P. Cvitanovi´Cvitanovi´c and B. Eckhardt. Periodic-orbit quantization of chaotic systems. Physical review letters, 63(8):823–826, 1989.

46. P. Gaspard and S.A. Rice. Semiclassical quantization of the scattering from a classically chaotic repellor. The Journal of chemical physics, 90:2242, 1989.

47. P. Gaspard and D. Alonso Ramirez. Ruelle classical resonances and dynamical chaos: The three-and four-disk scatterers. Phys. Rev. A, 45:8383, Jun 1992.

48. G.E. Bredon. Introduction to compact transformation groups, volume 46. Academic Press, 1972.

49. P. Perry. A poisson summation formula and lower bounds for resonances in hyperbolic manifolds. International Mathematics Research Notices, 2003(34):1837–1851, 2003.

50. J.P. Ortega and T.S. Ratiu. Momentum maps and Hamiltonian reduc- tion, volume 222. Birkhauser, 2004.

51. REFERENCES [64] F. Naud. Density and location of resonances for convex co-compact hyperbolic surfaces. Inventiones mathematicae, (3):723–750, 2014.

52. [49] B. Helffer and D. Robert. ´ Etude du spectre pour un operateur globale- ment elliptique dont le symbole de Weyl presente des symetries: I. Ac- tion des groupes finis. American Journal of Mathematics, 106(5):1199– 1236, 1984.

53. P. Gaspard and S.A. Rice. Exact quantization of the scattering from a classically chaotic repellor. The Journal of chemical physics, 90:2255, 1989. REFERENCES [38] P. Gaspard and S.A. Rice. Scattering from a classically chaotic repellor. The Journal of chemical physics, 90:2225, 1989.

54. H. Donnelly. G-spaces, the asymptotic splitting of L 2 (M) into irre- ducibles. Mathematische Annalen, 237(1):23–40, 1978.

55. B.R. Vainberg. On the analytical properties of the resolvent for a certain class of operator-pencils. Sbornik: Mathematics, 6(2):241–273, 1968.

56. D. Jakobson and F. Naud. On the critical line of convex co-compact hyperbolic surfaces. Geometric and Functional Analysis, 22(2):352–368, 2012.

57. H.J. Stöckmann. Quantum Chaos: An Introduction. Cambridge Univ Press, 1999.

58. H. Schomerus and J. Tworzyd lo. Quantum-to-classical crossover of quasibound states in open quantum systems. Physical review letters, 93(15):154102, 2004.

59. H. Schanze. Realisierung von nichteuklidischen Billiards durch Wellen- wannen. Diplomarbeit Universität Marburg.

60. R. Cassanas. Reduced Gutzwiller formula with symmetry: case of a fi- nite group. Journal of mathematical physics, 47(4):042102–042102, 2006.

61. R. Cassanas and P. Ramacher. Reduced Weyl asymptotics for pseudod- ifferential operators on bounded domains. II: The compact group case. J. Funct. Anal., 256(1):91–128, 2009.

62. Action des groupes de Lie compacts. American Journal of Mathematics, 108(4):973–1000, 1986. REFERENCES [51] L. Hörmander. The spectral function of an elliptic operator. Acta math- ematica, 121(1):193–218, 1968.

63. J. Brüning and E. Heintze. Representations of compact Lie groups and elliptic operators. Invent. Math., 50:169–203, 1979. REFERENCES [13] U. Bunke and M. Olbrich. Group cohomology and the singularities of the Selberg zeta function associated to a kleinian group. Annals of mathematics, 149:627–689, 1999.

64. M. Zworski. Resonances in physics and geometry. Notices of the AMS, 46(3):319–328, 1999.

65. E. Jones, T. Oliphant, P. Peterson, et al. SciPy: Open source scientific tools for Python, 2001–.

66. T. Paul and A. Uribe. Sur la formule semi-classique des traces. (On the semi-classical trace formula). C. R. Acad. Sci., Paris, Sér. I, 313(5):217– 222, 1991.

67. L. Hörmander. The analysis of linear partial differential operators. I. Distribution theory and Fourier analysis. Reprint of the second (1990) edition. Springer, Berlin, 2003.

68. S.J. Patterson and P.A. Perry. The divisor of Selberg's zeta function for Kleinian groups. Appendix A by Charles Epstein. Duke Math. J., 106(2):321–390, 2001.

69. S.J. Patterson. The limit set of a Fuchsian group. Acta mathematica, 136(1):241–273, 1976.

70. J. Brüning. Zur Eigenwertverteilung invarianter elliptischer Operatoren. J. Reine Angew. Math., 339:82–96, 1983.

71. J. Sjöstrand. Geometric bounds on the density of resonances for semi- classical problems. Duke Math. J, 60(1):1–57, 1990.

72. Y. Colin deVerdì ere. Spectre conjoint d'opérateurs pseudo-différentiels qui commutent. I: Le cas non intégrable. Duke Math. J., 46:169–182, 1979.

73. V. Guillemin and A. Uribe. Reduction and the trace formula. J. Differ- ential Geom, 32(2):315–347, 1990.

74. J. Chazarain. Formule de Poisson pour les variétés Riemanniennes. In- vent. Math., 24:65–82, 1974.

75. J.J. Duistermaat and V.W. Guillemin. The spectrum of positive ellip- tic operators and periodic bicharacteristics. Inventiones mathematicae, 29(1):39–79, 1975.

76. D. Ruelle. Zeta-functions for expanding maps and Anosov flows. Inven- tiones mathematicae, 34(3):231–242, 1976.

77. R. Cassanas. Hamiltoniens quantiques et symétries. PhD thesis, Uni- versité de Nantes, 2005.

78. W.P. Thurston. The Geometry and Topology of Three-Manifolds., electronic version 1.1 edition, 2002.

79. D. Robert and B. Helffer. Comportement semi-classique du spectre des hamiltoniens quantiques elliptiques. Ann. Inst. Fourier, 31(3):169–223, 1981.

80. Mitsuru Ikawa. Decay of solutions of the wave equation in the exterior of several convex bodies. Ann. Inst. Fourier, 38(2):113–146, 1988.

81. F. Naud. Expanding maps on Cantor sets and analytic continuation of zeta functions. Ann. Sci. ´ Ec. Norm. Supér. (4), 38(1):116–153, 2005.

82. A. Grothendieck. La théorie de fredholm. Bulletin de la Société Mathématique de France, 84:319–384, 1956.

83. L. Guillopé. Fonctions zêta de selberg et surfaces de géométrie finie. Adv. Stud. Pure Math, 21:33–70, 1992.

84. B. Helffer and D. Robert. Calcul fonctionnel par la transformation de Mellin et opérateurs admissibles. Journal of Functional Analysis, 53(3):246–268, 1983.